# SDR DALA2014122706811

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 53,967 hours, 39,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT LT NLG DOOR AFT HINGE CUTOUT IS CRACKED BS 101.  REMOVED AND REPLACED THE DOUBLER IAW SRM 53-05, PARA 162.
